Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Bubble Gum Flavor, 8 Fluid Ounce

Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Bubble Gum Flavor, 8 Fluid Ounce
Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Bubble Gum Flavor, 8 Fluid Ounce
Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Bubble Gum Flavor, 8 Fluid Ounce
Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Bubble Gum Flavor, 8 Fluid Ounce
Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Bubble Gum Flavor, 8 Fluid Ounce
Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Bubble Gum Flavor, 8 Fluid Ounce
Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Bubble Gum Flavor, 8 Fluid Ounce
Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Bubble Gum Flavor, 8 Fluid Ounce

Model: Equate

Brand: Equate

(568) 2 shops 1 products

Detailed product description

Compare to the active ingredient of Children’s Motrin. When pain or fever derails your child, help them get back on track with Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Bubble Gum Flavor. This pain reliever and fever reducer (NSAID, nonsteroidal anti-inflammatory drug) provides temporary relief from minor aches and pain due to the common cold, flu, sore throat, headache and toothache. It also helps to temporarily reduce fever. One dose of this bubble gum flavored liquid medicine provides relief for up to 8 hours. For children ages 2 to 11 years. Alcohol and gluten free. Dosage cup included.

Active Ingredient: Equate Children's Ibuprofen Oral Suspension contains 100 mg per 5 mL of ibuprofen, which is a pain reliever and fever reducer. Compare to the active ingredient of Children’s Motrin 8-Hour Relief: This NSAID (nonsteroidal anti-inflammatory drug) reduces fever and relieves minor aches and pain for up to 8 hours Made for Children: Bubble Gum flavor is a kid-friendly choice for children ages 2 to 11 years Child-Resistant: Features a child-resistant safety cap. Dosage cup included Gluten Free: This children's pain reliever and fever reducer is gluten free and contains no alcohol


Compare buying offers

Last updated: 2025-04-25 21:00:51
Search
Amazon Amazon

$7.24
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number Equate
Color Other
Weight -
Height -
Depth -

Additional product information

Product Id 456107
User Reviews and Ratings 4.9 (568 ratings) 4.9 out of 5 stars
UPC 681131119801

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Bubble Gum Flavor, 8 Fluid Ounce
Reviews: 568
Ratings: (568)
Price:
$7.24 on walmart
568 (4.9)
$7.24 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward